Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 9, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Jan 20, 2010, 6:39 PM CST for Cherokee County, Smith County, Texas. It was in force for 51 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 20, 2010, 6:39 PM CST (00:39 UTC)
- Expired
- Jan 20, 2010, 7:30 PM CST
- In force
- 51 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Cherokee County, TX, Smith County, TX
The radar
The Shreveport radar (KSHV), 148 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 20, 6:47 PM CST | HAIL 0.5 | Tyler, TX | HAIL REPORTED AT THE CBS STATION IN TYLER. |
| Jan 20, 6:56 PM CST | TORNADO | 4 Nnw Bullard, TX | FM 2493 AND SOUTHERN TRACE CIRCLE...NUMEROUS TREES SNAPPED...SHINGLES MISSING FROM MANY ROOFS. ONE HOME HAS ROOF DECKING RIPPED OFF. COUNTY ROAD 1215 AND WALNUT HILL DRIVE...HOMES DAMAGED WITH AWNING THROWN INTO POWER LINES. |
| Jan 20, 6:58 PM CST | TORNADO | 4 Nnw Bullard, TX | A WEAK EF0 TORNADO TOUCHED DOWN IN A SUBDIVISION ALONG SOUTHERN TRACE CIRCLE WHERE SHINGLES WERE PEELED OFF SEVERAL HOMES AND A TRAMPOLINE WAS THROWN UP ONTO A HOME. SEVERAL FENCES WERE ALSO BLOWN DOWN. THE TORNADO CONTINUED EAST ONTO WALNUT HILL DRIVE WHERE S |
| Jan 20, 7:03 PM CST | HAIL 0.5 | Tyler, TX | HAIL REPORTED AT THE CBS STATION IN TYLER. |
| Jan 20, 7:09 PM CST | TORNADO | 3 Wnw Whitehouse, TX | EF1 TORNADO OCCURRED ALONG CR 2192. A SMALL GARAGE HAD SEVERAL DOORS BLOWN IN AND A SMALL BARN WAS DESTROYED. A LARGE PINE WAS SNAPPED AND OTHER TREES SUSTAINED DAMAGE. |
| Jan 20, 7:19 PM CST | HAIL 0.25 | Tyler, TX | |
| Jan 20, 7:22 PM CST | HAIL 0.88 | New Chapel Hill, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 20, 3:52 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.7 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1857 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
528
WFUS54 KSHV 210039
TORSHV
TXC073-423-210130-
/O.NEW.KSHV.TO.W.0009.100121T0039Z-100121T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
639 PM CST WED JAN 20 2010
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN CHEROKEE COUNTY IN NORTHEAST TEXAS...
SOUTHERN SMITH COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...WHITEHOUSE...TYLER...
* UNTIL 730 PM CST
* AT 638 PM CST...THE PUBLIC REPORTED A TORNADO 11 MILES WEST OF
BULLARD...OR 18 MILES WEST OF WHITEHOUSE...MOVING NORTHEAST AT 30
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ARP...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE
STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO
DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...
MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
&&
LAT...LON 3228 9546 3245 9521 3222 9504 3208 9543
3211 9547 3215 9548 3220 9547 3222 9548
3224 9548
TIME...MOT...LOC 0039Z 234DEG 26KT 3213 9550
$$
031 follow-up statement
688
WWUS54 KSHV 210100
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
700 PM CST WED JAN 20 2010
TXC073-423-210130-
/O.CON.KSHV.TO.W.0009.000000T0000Z-100121T0130Z/
SMITH TX-CHEROKEE TX-
700 PM CST WED JAN 20 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR CHEROKEE
AND SMITH COUNTIES...
AT 657 PM CST...THE PUBLIC REPORTED A TORNADO. THIS TORNADO WAS
LOCATED NEAR NOONDAY...OR 9 MILES WEST OF WHITEHOUSE...MOVING
NORTHEAST AT 30 MPH. DOPPLER RADAR IN SHREVEPORT INDICATED STRONG
ROTATION WITH THIS THUNDERSTORM.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOUTH
TYLER...NEW CHAPEL HILL AND ARP
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3228 9546 3245 9521 3222 9504 3208 9543
3211 9547 3215 9548 3220 9547 3222 9548
3224 9548
TIME...MOT...LOC 0059Z 234DEG 26KT 3221 9536
$$
03What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jan 20, 5:02 PM CST, 1 hour 37 minutes earlier.
Area forecast discussion, Jan 20, 5:02 PM CST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 502 PM CST WED JAN 20 2010 .UPDATE... EXTENDED TORNADO WATCH NUMBER 1 FOR THE REMAINDER OF THE CWA NOT CURRENTLY UNDER A WATCH. THIS INCLUDES THE COMMUNITIES OF SHREVEPORT/BOSSIER CITY...MONROE...AND EL DORADO. STRONG TO SEVERE SUPERCELLS CONTINUE TO SLIDE NORTHEAST WITHIN A NEARLY SATURATED LOW LEVEL ENVIRONMENT DOMINATED BY TEMPERATURES IN THE 70S...AS WELL AS HIGH CAPE VALUES. /05/ && .PREV DISCUSSION... /ISSUED 332 PM CST WED JAN 20 2010/ DISCUSSION... THE WEATHER IS SETTING UP TO BE ACTIVE FOR THE NEXT 12-18 HOURS FOR THE FOUR STATE REGION. WATER VAPOR IMAGERY SHOWS THE MAIN SHORTWAVE LEAVING THE FOUR STATE REGION AND MOVING EASTWARD INTO NORTHWEST TX NEAR THE PANHANDLE. THE SURFACE LOW WHICH WILL BRINGING THE ACTIVE WEATHER TO THE FOUR STATE REGION THIS EVENING IS NOW LOCATED JUST NORTH OF THE TX PANHANDLE. THE UPPER SHORTWAVE IS EXPECTED TO QUICKLY MOVE EAST...REACHING NORTH CENTRAL TEXAS/CENTRAL OKLAHOMA BY AROUND MIDNIGHT. THE SURFACE LOW IS EXPECTED TO REACH NORTH CENTRAL TEXAS BY AROUND 00Z. RADAR IMAGERY SHOWS SHOWERS AND THUNDERSTORMS HAVE ALREADY DEVELOPED OVER SOUTH LOUISIANA AND EXTREME SOUTHEAST TEXAS...WITH SOME OF THE STRONGEST ACTIVITY NEAR ALEXANDRIA. SOME OF THE STORMS ARE BEGINNING TO MOVE INTO THE SOUTHWESTERN COUNTIES NEAR LUFKIN. THIS ACTIVITY SHOULD BEGIN TO INCREASE IN COVERAGE AND INTENSITY AS IT DEVELOPS OVER THE FOUR STATE REGION AS WELL OVER THE NEXT FEW HOURS. A TORNADO WATCH HAS BEEN ISSUED FOR THE SOUTHERN THIRD OF THE CWFA UNTIL 10 PM. THE ATMOSPHERE IS ALREADY SETTING THE STAGE FOR THE POSSIBILITY FOR SEVERE STORMS TODAY. TEMPERATURES OVER MUCH OF THE REGION HAS ALREADY RISEN INTO THE LOWER 70S...AND EVEN MIDDLE 70S FOR THE SOUTHWESTERN CORNER. THERE IS PLENTY OF MOISTURE TO WORK WITH AS PWATS ARE ABOVE 1.0 INCH OVER THE CWFA. WITH SUCH WARM TEMPERATURES IN THE LOWER LEVELS...LAPSE RATES WILL BE QUITE IMPRESSIVE AS THE UPPER LOW CONTINUES TO APPROACH. MID LEVEL LAPSE RATES THROUGH THE REST OF THE DAY AND INTO THIS EVENING WILL BE BETWEEN 7.5-8.5 C/KM FOR MANY LOCATIONS. THE 18Z SHV SOUNDING SHOWS A SLIGHT CAP...BUT THIS SHOULD EASILY BE BROKEN. THERE IS PLENTY OF INSTABILITY TO WORK WITH AS THE 18Z SHV SOUNDING SHOWS SURFACE BASED CAPES AROUND 2000 J/KG. SHEAR IS NOT TOO STRONG...BUT IT IS DEFINITELY ENOUGH TO SUPPORT SEVERE STORMS. IT SHOULD ALSO PICK UP AS THE LOW APPROACHES THE REGION. FOR THE SEVERE THREAT...EXPECT THE GREATEST TORNADO AND DAMAGING WIND THREAT TO BE ROUGHLY FROM AN EL DORADO TO SHREVEPORT TO LUFKIN LINE. FOR THE ENTIRE CWFA...LARGE HAIL WILL ALSO BE POSSIBLE. THE EASTERN SECTIONS OF THE CWFA COULD ALSO SEE HEAVY RAIN WHICH MAY RESULT IN MINOR FLOODING PROBLEMS. BUT OVERALL...DO NOT SEE TOO MUCH OF A THREAT FROM HEAVY RAIN FOR THE CWFA. THE SEVERE WEATHER RISK SHOULD BEGIN TO PICK UP OVER THE NEXT HOUR OR TWO...WITH ITS PEAK EXPECTED TO LIKELY BEGIN CLOSER TO 00Z. ACTIVITY SHOULD DECREASE QUICKLY FROM SOUTHWEST TO NORTHEAST AROUND MIDNIGHT AND THE FEW HOURS AFTERWORDS. HIGH PRESSURE WILL BRIEFLY TAKE OVER THE REGION AFTER THIS SYSTEM MOVES OUT OF THE AREA. THIS WILL KEEP THE AREA DRY FOR MUCH OF THURSDAY AND INTO FRIDAY. OUR NEXT STORM SYSTEM IS EXPECTED TO APPROACH THE REGION FRIDAY NIGHT AND ESPECIALLY INTO SATURDAY. THIS SYSTEM WILL BE KEEPING MUCH FURTHER NORTH THAN THE SYSTEM TODAY...WITH THE SURFACE LOW EXPECTED TO MOVE NORTH INTO THE IOWA AND MINNESOTA AREA. INSTABILITY WILL BE LIMITED. THEREFORE HAVE LIMITED THUNDER FOR THE SATURDAY SYSTEM. THIS FRONT IS EXPECTED TO MOVE EAST OUT OF THE FOUR STATE REGION BY SUNDAY MORNING. HIGH PRESSURE WILL MOVE INTO THE REGION BEHIND THIS FRONT TO KEEP THE AREA DRY THROUGH THE MIDDLE OF THE WORK WEEK. ANOTHER STORM SYSTEM IS EXPECTED TO APPROACH THE REGION BY WEDNESDAY AND INTO THURSDAY OF NEXT WEEK. TEMPERATURES THROUGH THE NEXT FEW DAYS WILL REMAIN ABOVE NORMAL WITH HIGHS EXPECTED TO BE IN THE UPPER 60S TO LOWER 70S. LOWS WILL BE 40S/50S EACH NIGHT. COOLER TEMPERATURES WILL MOVE IN BEHIND THE COLD FRONT TO BRING NEAR NORMAL TEMPERATURES BACK TO THE REGION FOR THE BEGINNING OF NEXT WEEK./22/ AVIATION... BKN TO OVC STRATOCU HAS LIFTED THIS AFTERNOON TO THE POINT WHERE MOST LOCATIONS ARE NOW VFR...WITH ISOLATED MVFR CEILINGS STILL HOLDING ACROSS THE FOUR STATE REGION. MVFR WILL DEVELOP AGAIN DURING THE EVENING FOR THE EAST TEXAS AIRPORTS AS THE LOW LEVEL JET INTENSIFIES AHEAD OF AN APPROACHING COLD FRONT. SHOWER AND THUNDERSTORM ACTIVITY WILL CONTINUE TO INCREASE ACROSS THE REGION THROUGH THE EVENING...WITH A FEW STORMS PACKING STRONG WINDS AND PERIODS OF HEAVY RAIN. HEAVY RAIN WILL REDUCE VISIBILITIES TO AS LOW AS A HALF MILE AT TIMES. THE COLD FRONT WILL ENTER EAST TEXAS BEGINNING AROUND 21/06Z...AND MOVE RAPIDLY EASTWARD...EXITING NORTH CENTRAL LOUISIANA BY AROUND 21/12Z. WINDS WILL SHIFT FROM THE WEST IN THE WAKE OF THE FRONT...WITH CEILINGS GRADUALLY SCATTERING AS DRY AIR MOVES INTO THE AREA./18/ && .PRELIMINARY POINT TEMPS/POPS... SHV 52 69 41 71 51 / 90 10 0 0 20 MLU 55 69 43 67 47 / 100 10 0 0 10 DEQ 52 64 37 68 45 / 90 20 0 10 30 TXK 51 66 43 69 53 / 90 10 0 10 20 ELD 50 68 40 68 47 / 100 10 0 0 20 TYR 49 69 44 73 55 / 60 10 0 10 30 GGG 49 70 41 72 54 / 70 10 0 0 20 LFK 50 73 41 74 54 / 60 10 0 0 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 05/22
Hazardous weather outlook, Jan 20, 3:32 PM CST, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 332 PM CST WED JAN 20 2010 ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-124>126-136- 137-212145- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG- 332 PM CST WED JAN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE REGION THIS AFTERNOON AND THROUGH THE EVENING HOURS. THUNDERSTORM ACTIVITY IS EXPECTED TO INITIATE THIS AFTERNOON...AND INTENSIFY DURING THE EVENING. STRONG AND SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS TIME PERIOD. THE PRIMARY CONCERNS WITH THE STRONGEST STORMS WILL BE LARGE HAIL AND HEAVY RAIN. HOWEVER...STRONG GUSTY TO POSSIBLY DAMAGING WINDS CAN NOT BE RULED OUT. RESIDENTS ARE URGED TO CONTINUE MONITORING FORECASTS FOR UPDATES ON THIS STORM SYSTEM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS AFTERNOON AND EVENING. ARZ072-073-LAZ001>006-010>014-017>022-TXZ138-149>153-165>167- 212145- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 332 PM CST WED JAN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE REGION THIS AFTERNOON AND TONIGHT. THUNDERSTORM ACTIVITY IS EXPECTED TO INITIATE THIS AFTERNOON...AND INTENSIFY INTO THE EVENING...AND POSSIBLY OVERNIGHT HOURS. SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE DURING THIS TIME PERIOD. A TORNADO OR TWO CAN NOT BE RULED OUT AS WELL. IN ADDITION...HEAVY RAIN WILL BE POSSIBLE WITH ALL OF THESE STORMS...WHICH COULD RESULT IN FLOODING PROBLEMS OF LOW LYING AND POOR DRAINAGE AREAS. RESIDENTS ARE URGED TO CONTINUE MONITORING FORECASTS FOR UPDATES ON THIS STORM SYSTEM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL LIKELY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT.
In the hours before
Local storm report, Jan 20, 6:16 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
616 PM CST WED JAN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 2 N SHREVEPORT 32.50N 93.80W
01/20/2010 E0.50 INCH CADDO LA AMATEUR RADIO
HAIL REPORTED AT THE HWY 71 AND HWY 1 SPLIT
&&
MMAYEAUXLocal storm report, Jan 20, 6:23 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
623 PM CST WED JAN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL BENTON 32.69N 93.74W
01/20/2010 E0.25 INCH BOSSIER LA AMATEUR RADIO
&&
MMAYEAUXLocal storm report, Jan 20, 6:28 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
628 PM CST WED JAN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TORNADO 2 WNW MINEOLA 32.68N 95.52W
01/20/2010 WOOD TX AMATEUR RADIO
TORNADO REPORTED ON HWY 1799
&&
MMAYEAUXLocal storm report, Jan 20, 6:28 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED FOR TIME
NATIONAL WEATHER SERVICE SHREVEPORT LA
628 PM CST WED JAN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TORNADO 2 WNW MINEOLA 32.68N 95.52W
01/20/2010 WOOD TX AMATEUR RADIO
TORNADO REPORTED ON HWY 1799
&&
MMAYEAUXLocal storm report, Jan 20, 6:32 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
632 PM CST WED JAN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 2 W GILMER 32.73N 94.98W
01/20/2010 E1.75 INCH UPSHUR TX AMATEUR RADIO
0620 PM HAIL GILMER 32.73N 94.95W
01/20/2010 E0.88 INCH UPSHUR TX AMATEUR RADIO
0628 PM HAIL GILMER 32.73N 94.95W
01/20/2010 E2.75 INCH UPSHUR TX AMATEUR RADIO
&&
MMAYEAUXLocal storm report, Jan 20, 6:35 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
635 PM CST WED JAN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM FLASH FLOOD SHREVEPORT 32.47N 93.80W
01/20/2010 CADDO LA TRAINED SPOTTER
FLASH FLOODING REPORTED 1 MILE SOUTH OF DUNE ESTATES
&&
MMAYEAUXThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 6:00 PM CST | Severe Thunderstorm Warning | SHV | Camp, Upshur | 45 min |
| Jan 20, 6:09 PM CST | Tornado Warning | SHV | Gregg, Smith, Upshur, Wood | 51 min |
| Jan 20, 6:35 PM CST | Severe Thunderstorm Warning | SHV | Wood | 40 min |
| Jan 20, 6:55 PM CST | Tornado Warning | SHV | Cass, Marion, Morris, Upshur | 50 min |
| Jan 20, 7:10 PM CST | Severe Thunderstorm Warning | SHV | Camp, Upshur | 50 min |
| Jan 20, 7:21 PM CST | Severe Thunderstorm Warning | SHV | Harrison, Marion | 39 min |
| Jan 20, 7:38 PM CST | Tornado Warning | SHV | Gregg, Rusk | 37 min |
| Jan 20, 7:53 PM CST | Severe Thunderstorm Warning | SHV | Smith | 13 min |
| Jan 20, 8:07 PM CST | Severe Thunderstorm Warning | SHV | Bowie, Cass | 38 min |
| Jan 20, 8:15 PM CST | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk | 45 min |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.